# SDR COEA0710821

- Difficulty date: September 20, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skate Angle
- Part number: S57112244201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK.  FOUND LEVEL 2 CORROSION ON PREVIOUS REPAIR TO THE RT NACELLE, IB SKATE ANGLE.  BLENDED OUT CORROSION IAW SRAS DO/TS-3872/07-9231 REPAIR INSTRUCTIONS.  SHEET REFERENCE: DO/TS-3872/07-4247. (K)
